# SDR CALA2024040200923

- Difficulty date: March 13, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,172 hours, 32,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 20 UPPER DOUBLE JOGGLE AREA HOLE C & 6 HAS CRACK INDIC ATIONS IN FRAME LAYER 12 OCLOCK 100% S.H AND 3 & 9 OCLOCK, 40% S. H.   REPEAT INSPECTIONS INTERVALS NOT TO EXCEED 7,300 OR BEFORE THE AIRCRAFT REACHES 41,855 TOTAL ACFT FLT CYCLES,  PERFORMED INTERIM REPAIR IAW ECRA 5311-03164 PART 1
